# SDR IPXA2025021924991

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 61,722 hours, 9,611 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Missing
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY MLG BUNGEE DOWNLOCK ASSY MISSING. SEE T3F18E0064FD6 FOR MISSING PART REPORT. OPEN
